# SDR 95FDEA01335

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 7 Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MEM, WHEN RETRACTING FLAPS FROM  2 DEGREES TO ZERO, LED NR 7 WOULD NOT RETRACT.  RECYCLED FLAPS FROM 2 DEGREES TO ZERO THREE TIMES, BUT LED NR 7 REMAINED EXTENDED EACH TIME.  INSPECTED ACT INST AND SWS, ALL CK GOOD.  SUSPECT AIR IN SYS, CYCLED FLAPS SEVERAL TIMES.  ALL IND GOOD.  OK FOR SERVICE.
